# SDR SWAA2022090750546

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737
- Aircraft serial: 32518
- Aircraft time: 53,109 hours, 31,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR FELL WHILE DOOR BEING OPENED. SLIDE IS OUT OF CONTAINER BUT NOT DEPLOYED. / [01] REINSTALLED FWD SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01 & MT 725-240- 00-00
